# SDR GTIA2021070535848

- Difficulty date: July 3, 2021
- Submitted: July 5, 2021
- Operation: Air carrier
- Aircraft: N532NK
- Make and model: Airbus A319-132
- Aircraft serial: 3165
- Aircraft time: 50,767 hours, 23,231 cycles
- System (JASC): 2120 · Air Distribution System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: TO
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

ON T.O. A STRONG ODOR WAS DETECTED ON THE FLIGHT DECK. RAN SUPPLEMENTAL PROCEDURE FOR ELIMINATION OF ODOR / FUMES. ISOLATED PACK 1. ODOR WAS ELIMINATED. CONTINUED FLT WITH PACK 1 ISOLATED-PERFORMED TSM 05-50-00-810-831-A. FOUND PACK 1 TO BE THE CAUSE OF ODOR. REF LOG PAGE 2886809-02
